# SDR USAA920081060

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,479 hours, 41,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69374024
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - CRACKED STUB FRAME SUPPORT ANGLE, BS 294.5, RBL 55.  REPLACED STUB FRAME SUPPORT ANGLE, BS 294.5, RBL 55 IAW B737 SRM 51-70-11.
